Volume 11, Number 3
Previous Issue Next Issue

Zhen Han

J. Comp. Math., 11 (1993), pp. 193-204

Preview Full PDF 176 1867 Abstract

Ping-wen Zhang

J. Comp. Math., 11 (1993), pp. 205-210

Preview Full PDF 169 1959 Abstract

Qun Liu & Ai-hui Zhou

J. Comp. Math., 11 (1993), pp. 211-214

Preview Full PDF 175 1959 Abstract

Chong-xi Zhan

J. Comp. Math., 11 (1993), pp. 215-224

Preview Full PDF 177 1967 Abstract

Guo-liang Xu & Guo-zhong Zhuang

J. Comp. Math., 11 (1993), pp. 225-235

Preview Full PDF 174 1942 Abstract

Zhong-zhi Bai & De-ren Wang

J. Comp. Math., 11 (1993), pp. 236-249

Preview Full PDF 167 1979 Abstract

Geng Sun

J. Comp. Math., 11 (1993), pp. 250-260

Preview Full PDF 171 2059 Abstract

Kai-tai Li & Zhen Mei

J. Comp. Math., 11 (1993), pp. 261-275

Preview Full PDF 164 1915 Abstract

Ming Wang

J. Comp. Math., 11 (1993), pp. 276-288

Preview Full PDF 177 1785 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard